• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 13623
School of Mathematics
  Title:   Median eigenvalues of bipartite graphs
  Author(s):  B. Tayfeh-Rezaie (Joint with B. Mohar)
  Status:   Published
  Journal: J. Algebraic Combin.
  Vol.:  41
  Year:  2015
  Pages:   899-909
  Supported by:  IPM
  Abstract:
or a graph G of order n and with eigenvalues λ1\geqslant…\geqslantλn, the HL-index R(G) is defined as R(G) = max{|λ⎣(n+1)/2⎦|, |λ⎡(n+1)/2⎤|}. We show that for every connected bipartite graph G with maximum degree ∆\geqslant3, R(G)\leqslant√{∆−2} unless G is the the incidence graph of a projective plane of order ∆−1. We also present an approach through graph covering to construct infinite families of bipartite graphs with large HL-index.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right